# SDR SWAA2023032721024

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 60,178 hours, 35,963 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: FORWARD OF R2 DOOR ASSIST HANDLE ON SIDEWALL LOOSE<[01] ADJUSTED FORWARD OF R2 DOOR ASSIST HANDLE ON SIDEWALL LINNING PANEL IAW AMM 25-21-25-420-801;[02] VERIFIED STEP 1
